| Model Number |
72404257 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Pain (1994)
| Date of Event |
12/10/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Concomitant product udi for reservoir is (b)(4).The device is not available for analysis; therefore, no physical or visual analysis of the product could be performed.There was no report of a device performance allegation.The reported patient symptom of pain is a known risk associated with this device type and indicated as such in the instructions for use.
Event or Problem Description
It was reported that the patient with this inflatable penile prosthesis (ipp) experienced pain localized to the pump area.A surgical procedure was performed in which the inflatable device was removed and replaced with a malleable implant.There were no further patient complications reported.
Event or Problem Description
Additional Manufacturer Narrative